CSpace
Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term
Li, Wen-juan1; Yu, Yuan-hong2
2022-04-01
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume38Issue:2Pages:484-496
AbstractThe authors present some new criteria for oscillation and asymptotic behavior of solutions of third-order nonlinear differential equations with a sublinear neutral term of the form (r(t)(z ''(t))(alpha))' + integral(d)(c) q(t, xi)f (x(sigma(t, xi))) d xi = 0, t >= t(0) where z(t) = x(t)+integral(b)(a) p(t, xi)x(gamma) (tau(t, xi)) d xi, 0 < gamma <= 1. Under the conditions integral(infinity)(t0) r(-1/alpha)(t)dt = infinity or integral(infinity)(t0) r(-1/alpha)(t)dt < infinity. The results obtained here extend, improve and complement to some known results in the literature. Examples are provided to illustrate the theorems.
Keywordoscillatory behavior neutral differential equation third-order
DOI10.1007/s10255-022-1089-1
Indexed BySCI
Language英语
Funding ProjectNSFC[11761006] ; NSFC[11762001] ; Higher School Foundation of Inner Mongolia[NJZY17301]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000781349200017
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/60317
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, Wen-juan
Affiliation1.Chifeng Univ, Math & Comp Sci Coll, Chifeng 024000, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Li, Wen-juan,Yu, Yuan-hong. Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2022,38(2):484-496.
APA Li, Wen-juan,&Yu, Yuan-hong.(2022).Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,38(2),484-496.
MLA Li, Wen-juan,et al."Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 38.2(2022):484-496.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Wen-juan]'s Articles
[Yu, Yuan-hong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Wen-juan]'s Articles
[Yu, Yuan-hong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Wen-juan]'s Articles
[Yu, Yuan-hong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.